A Note on Universal Homogeneous Models.

Isidore Fleischer

Mathematica Scandinavica (1966)

  • Volume: 19, page 183-184
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Fleischer, Isidore. "A Note on Universal Homogeneous Models.." Mathematica Scandinavica 19 (1966): 183-184. <http://eudml.org/doc/165968>.

author = {Fleischer, Isidore},
journal = {Mathematica Scandinavica},
keywords = {set theory},
pages = {183-184},
title = {A Note on Universal Homogeneous Models.},
url = {http://eudml.org/doc/165968},
volume = {19},
year = {1966},

AU - Fleischer, Isidore
TI - A Note on Universal Homogeneous Models.
JO - Mathematica Scandinavica
PY - 1966
VL - 19
SP - 183
EP - 184
KW - set theory
UR - http://eudml.org/doc/165968
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.